# SDR CA061108008

- Difficulty date: October 30, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 26,472 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Diode
- Condition: Melted
- Location: Mlg Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) DEFECT LANDING GEAR FAILED TO EXTEND. CIRCUIT BREAKER RESET AS PER QRH. GEAR LOWERED NORMALLY.  RECTIFICATION LANDING GEAR WARNING SYSTEM TROUBLESHOT. FOUND DIODE 1GA28(P/N IN4007) TO BE MELTED. ALSO FOUND CAPACITOR 1GA26(P/N 114-19152) TO BE UNSERVICEABLE. NEW CAPACITOR AND DIODE INSTALLED. GROUND TEST CARRIED OUT AND FOUND SERVICEABLE. REF. W/O 1612 AND LOG PAGE 5037. DATE CLEARED OCTOBER 31, 2006. (TC# 20061108008)
